Rician statistical assumptions for geographic routing in wireless sensor networks

Popescu, AM, Salman, N and Kemp, AH (2015) Rician statistical assumptions for geographic routing in wireless sensor networks. IET Wireless Sensor Systems, 5 (4). pp. 204-209. ISSN 2043-6386

Abstract

Metadata

Authors/Creators:
  • Popescu, AM
  • Salman, N
  • Kemp, AH
Copyright, Publisher and Additional Information: (c) The Institution of Engineering and Technology, 2015. This paper is a postprint of a paper submitted to and accepted for publication in IET Wireless Sensor Systems and is subject to Institution of Engineering and Technology Copyright. The copy of record is available at IET Digital Library.
Dates:
  • Published: August 2015
  • Accepted: 17 November 2014
  • Published (online): 11 June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Communication & Power Networks (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 May 2016 15:05
Last Modified: 16 Nov 2016 08:23
Published Version: http://dx.doi.org/10.1049/iet-wss.2014.0023
Status: Published
Publisher: Institution of Engineering and Technology (IET)
Identification Number: https://doi.org/10.1049/iet-wss.2014.0023

Share / Export

Statistics